For EDITORS

For READERS

All Issues

Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 4, 2018, Pages 1260-1281                                                                DOI:10.11948/2018.1260
Oscillatory and asymptotic criteria of third order nonlinear delay dynamic equations with damping term on time scales
Qinghua Feng
Keywords:Oscillation, asymptotic behavior, third order nonlinear delay dynamic equations, time scales.
Abstract:
      In this paper, we are concerned with oscillatory and asymptotic behavior of third order nonlinear delay dynamic equations with damping term on time scales. By using a generalized Riccati function and inequality technique, we establish some new oscillatory and asymptotic criteria. The established results on one hand extend some known results in the literature, on the other hand unify continuous and discrete analysis as two special cases of an arbitrary time scale. We also present some applications for the established results.
PDF      Download reader